# SDR QXEA2010012600062

- Difficulty date: January 21, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 21,480 hours, 22,264 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT AMBER NOSE DOOR LIGHT DURING TAXI. INTERROGATED PSEU: "NGDRCL PROX SENSOR OPEN" INDICATION.  REMOVED, AND REPLACED NOSE GEAR DOOR CLOSED SENSOR HARNESS IAW AMM TASKS 32-61-11-000-801, AND 32-61-11-400-801.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
